Journal of Symbolic Logic

Review: Leon Gumanski, Jedynkowe Systemy Aksjomatyczne

Pavel Materna

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 31, Issue 1 (1966), 115-117.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735319

JSTOR
links.jstor.org

Citation

Materna, Pavel. Review: Leon Gumanski, Jedynkowe Systemy Aksjomatyczne. J. Symbolic Logic 31 (1966), no. 1, 115--117.https://projecteuclid.org/euclid.jsl/1183735319


Export citation